Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 242, NWS Dodge City, KS

August 19, 2011Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 19, 2011, 5:58 PM CDT for Trego County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 5:58 PM CDT (22:58 UTC)
Expired
Aug 19, 2011, 7:00 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Trego County, KS

The radar

The Dodge City radar (KDDC), 144 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 6:08 PM CDTTSTM WND GST 653 Ene Wakeeney, KSPEA SIZE HAIL WAS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-379 J/kg
Mixed-layer LCL
3087 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WUUS53 KDDC 192258
SVRDDC
KSC195-200000-
/O.NEW.KDDC.SV.W.0242.110819T2258Z-110820T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WAKEENEY...AND MOVING
  NORTHEAST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  WAKEENEY...
  MAINLY RURAL AREAS OF NORTHERN TREGO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3892 9964 3902 10003 3914 9998 3914 9997
      3914 9961
TIME...MOT...LOC 2258Z 203DEG 19KT 3909 9987
WIND...HAIL 60MPH 0.88IN

$$

SUGDEN
2 follow-up statements
444 
WWUS53 KDDC 192315
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT FRI AUG 19 2011

KSC195-200000-
/O.CON.KDDC.SV.W.0242.000000T0000Z-110820T0000Z/
TREGO KS-
615 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN TREGO
COUNTY UNTIL 700 PM CDT...

AT 611 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
DAMAGING WINDS IN EXCESS OF 65 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF WAKEENEY...AND MOVING NORTHEAST AT 20 MPH.

AT 608 PM CDT THE PUBLIC REPORTED A WIND GUST OF 65 MPH AND PEA
SIZE HAIL 3 MILES EAST NORTHEAST OF WAKEENEY.

LOCATIONS IMPACTED INCLUDE...
  WAKEENEY...
  MAINLY RURAL AREAS OF NORTHERN TREGO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

&&

LAT...LON 3892 9964 3902 10003 3914 9998 3914 9997
      3914 9961
TIME...MOT...LOC 2314Z 203DEG 19KT 3917 9983
WIND...HAIL 60MPH <.50IN

$$

SUGDEN
463 
WWUS53 KDDC 192351
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
651 PM CDT FRI AUG 19 2011

KSC195-200001-
/O.EXP.KDDC.SV.W.0242.000000T0000Z-110820T0000Z/
TREGO KS-
651 PM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TREGO COUNTY WILL
EXPIRE AT 700 PM CDT/600 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3892 9964 3902 10003 3914 9998 3914 9997
      3914 9961
TIME...MOT...LOC 2351Z 203DEG 19KT 3935 9973

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:37 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 19, 3:37 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
337 PM CDT FRI AUG 19 2011

.DISCUSSION...

DAYS 1-2...

70-80KT UPPER JET WAS LOCATED OVER WYOMING AND SOUTH DAKOTA AT
12Z WITH THE WATER VAPOR LOOP INDICATING A PLUME OF TROPICAL
MOISTURE EXTENDING FROM ARIZONA INTO EASTERN COLORADO AND WESTERN
KANSAS. A WEAK 500MB VORT LOBE WAS INDICATED BY THE NAM AND GFS IN
THIS MOISTURE PLUME IN NORTHEAST COLORADO AT 12Z WITH ALL TO THE
MODELS TO VARIOUS DEGREE SUGGESTING THE CONVECTION THAT WAS
DEVELOPING ALONG THE RATON MESAS EARLIER THIS AFTERNOON BE ON THE
INCREASE THIS AFTERNOON AS THIS VORT MOVES ACROSS EASTERN
COLORADO/WESTERN KANSAS.

A SURFACE BOUNDARY LOCATED NEAR INTERSTATE 70 WILL MOVE VERY
LITTLE THROUGH EARLY TONIGHT AND BASED ON LOCATION OF THIS BOUNDARY,
CU/CONVECTION THAT HAD ALREADY DEVELOPED IN WESTERN KANSAS, AND
LATE DAY INSTABILITY WILL CONTINUE WITH AT LEAST A HIGH CHANCE/LIKELY
FOR EARLY EVENING PRECIPITATION. THE BETTER OPPORTUNITY FOR
ONGOING PRECIPITATION EARLY TONIGHT CONTINUES TO BE NORTH OF THE
K96 CORRIDOR WHERE THERE WILL BE BETTER MOISTURE 850MB
FRONTOGENESIS AND WARM AIR ADVECTION. WILL THEREFORE KEEP HIGH
CHANCES/LIKELY GOING THROUGH THE OVERNIGHT HOURS TO ACCOUNT FOR THE
CONVECTION ANTICIPATED AHEAD OF AN UPPER LEVEL TROUGH AS IT MOVES
EAST ACROSS WESTERN KANSAS EARLY SATURDAY MORNING.

AS THE UPPER TROUGH EXITS WESTERN KANSAS A SURFACE HIGH WILL
BEGIN TO SETTLE INTO THE PLAINS FROM THE NORTH. 850MB TEMPERATURES
WILL FALL BACK INTO THE LOW TO MID 20S BY LATE DAY WHICH CONTINUES
TO SUPPORT THE PREVIOUS FORECAST WITH HIGHS RANGING FROM 85 TO 95
DEGREES. WARM AIR ADVECTION BEGINS TO DEVELOP BY LATE DAY ACROSS
FAR SOUTHWEST KANSAS AS UPSLOPE FLOW STARTS TO IMPROVES. MOISTURE
AND INSTABILITY HOWEVER NOT OVERLY IMPRESSIVE BUT GIVEN THIS WEAK
LIFT AM NOT COMPLETELY ABLE TO RULE OUT THE CHANCE FOR A FEW
STORMS DEVELOPING SATURDAY NIGHT...MAINLY ACROSS THE
SOUTH/SOUTHWEST. COULD ALSO SEE A FEW SHOWERS DEVELOPING FURTHER
NORTH NEAR THE RIGHT ENTRANCE OF A 70KT 250KT JET.

WARM AIR ADVECTION WILL IMPROVE ON SUNDAY AS THE STATIONARY FRONT
LOCATED ACROSS WESTERN OKLAHOMA AND THE PANHANDLE OF TEXAS STARTS
TO MOVE BACK INTO SOUTHWEST KANSAS. CLOUDS FOLLOWED BY
PRECIPITATION CHANCES SUNDAY AFTERNOON MAY RESULT IN SLIGHTLY
COOLER TEMPERATURES IN THE FAR SOUTHWEST COUNTIES WHILE 850MB
TEMPERATURE TRENDS CONTINUE TO SUPPORT HIGHS IN THE LOW TO MID
90S.

DAYS 3-7...

SUNDAY NIGHT INTO EARLY MONDAY WILL SEE THE UPPER RIDGE AXIS BEGIN
TO RETROGRADE WESTWARD FROM THE GREAT PLAINS INTO THE CENTRAL TO
SOUTHERN ROCKIES. NONETHELESS...THE ENTRANCE REGION OF A 60-70 KNOT
UPPER JET STREAK OVER THE NORTHERN PLAINS WILL INDUCE A DEEPENING OF
THE LEE TROUGH AND EVENTUAL FRAGMENTATION AS A PORTION OF THE TROUGH
SHIFTS EAST INTO WESTERN KANSAS BY EARLY ON MONDAY. THIS WILL ALLOW
THE FRONT STALLED OVER THE SOUTHERN PLAINS THIS WEEKEND...TO LIFT
BACK NORTH ACROSS WESTERN KANSAS SUNDAY NIGHT VIA A 35 TO 40 KNOT
LOW LEVEL JET. A BELT OF THETA/E ADVECTION NORTH OF THE SURFACE
BOUNDARY POSITION ALONG WITH MU CAPES AROUND 500 J/KG MAY BE ENOUGH
TO TRIGGER ELEVATED CONVECTION OVER PORTIONS OF WESTERN/CENTRAL
KANSAS THROUGH SUNRISE ON MONDAY.  ANOTHER MILD NIGHT CAN BE
EXPECTED SUNDAY NIGHT AS WINDS TURN BACK TO A MORE SOUTHERLY
DIRECTION AND CLOUD COVER VIA CONVECTION KEEPS TEMPERATURES IN THE
UPPER 60S TO MID 70S. OTHERWISE...THE REMAINDER OF MONDAY WILL BE
THEN TURN HOT AS THE FRONT LIFTS NORTH OF WESTERN/CENTRAL KANSAS.
WITH SUBSIDENCE IN PLACE PROVIDING FOR STRONG INSOLATION AND 850 HPA
TEMPERATURES NEAR 30C...WILL AIM FOR HIGHS IN THE UPPER 90S TO
AROUND 100.

FOR TUESDAY THROUGH FRIDAY...THE MEDIUM RANGE MODELS ARE IN
AMAZINGLY DECENT AGREEMENT WITH SLOWLY ELONGATING THE RIDGE OVER ALL
BUT THE FAR NORTHERN STATES BY THE END OF THE WEEK.  THIS WILL
EFFECTIVELY PLACE WESTERN KANSAS UNDER A SUBSIDENT/WEAKLY DYNAMIC
ENVIRONMENT ALTHOUGH A MARGINAL FRONT IS STILL PROGGED TO SLIDE SOUTH
INTO THE SOUTHERN PLAINS BY LATE TUESDAY INTO EARLY WEDNESDAY.
AHEAD OF THIS FRONT TEMPERATURES OF 100+F ARE LIKELY OVER MOST OF
SOUTHWEST AND SOUTH-CENTRAL KANSAS.  BEHIND THIS WEAK BOUNDARY
TEMPERATURES WILL BE SLIGHTLY COOLER WITH HIGHS IN THE 90S.

&&

.AVIATION...

SCATTERED CONVECTION WILL PLAGUE THE GCK, DDC AND HYS TERMINALS
THROUGH THIS AFTERNOON TO EARLY EVENING WITH WIND GUSTS ABOVE 40 TO
50 MPH THE MAIN PROBLEM.  OTHERWISE...A WEAK FRONT WILL SLIDE SOUTH
THROUGH THE WESTERN KANSAS THIS EVENING TO EARLY OVERNIGHT WITH
WINDS TURNING TO THE EAST/SOUTHEAST BEHIND THE FRONT. VFR CEILINGS
WILL CONTINUE OVER WESTERN AND CENTRAL KANSAS THROUGH TONIGHT AS ANY
THUNDERSTORMS WILL HAVE CLOUD BASES AT OR ABOVE 8 TO 9 KFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  92  68  94 /  30  20  10  20
GCK  68  90  67  92 /  40  20  10  20
EHA  69  93  67  91 /  30  20  20  20
LBL  70  94  68  93 /  30  20  20  20
HYS  68  87  67  90 /  60  30  20  10
P28  74  92  71  96 /  30  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ081-089-090.

&&

FN18/12/12
Hazardous weather outlook, Aug 19, 8:25 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
825 AM CDT FRI AUG 19 2011

KSZ030-031-043>046-061>066-074>081-084>090-201330-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
825 AM CDT FRI AUG 19 2011 /725 AM MDT FRI AUG 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG
THE INTERSTATE 70 CORRIDOR AND BECOME MORE NUMEROUS TONIGHT. LOCALLY
HEAVY RAIN IS POSSIBLE WITH THE STRONGEST STORMS, ALONG WITH HAIL
AS LARGE AS QUARTERS AND WIND GUSTS AS HIGH AS 60 MPH. THUNDERSTORMS
MAY ALSO DEVELOP FURTHER SOUTH TONIGHT INCLUDING LOCATIONS SUCH AS
DODGE CITY, LARNED AND ULYSSES, BUT THESE STORMS ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY
NIGHT ALTHOUGH THESE STORMS ARE NOT EXPECTED TO BE SEVERE. IN
ADDITION...A SLIGHT CHANCE FOR THUNDERSTORMS WILL EXIST NEXT
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS WILL PROBABLY BE NEEDED LATE THIS AFTERNOON
AND EVENING ALONG THE INTERSTATE 70 CORRIDOR FROM WAKEENEY TO HAYS.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Aug 19, 3:39 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
339 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     1 WSW KENDALL           37.94N 101.55W
08/19/2011  E60 MPH          HAMILTON           KS   TRAINED SPOTTER

&&

KSUGDEN
Local storm report, Aug 19, 3:42 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
342 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     NON-TSTM WND GST 5 N HOLCOMB             38.06N 100.99W
08/19/2011  E60 MPH          FINNEY             KS   PUBLIC

&&
Special weather statement, Aug 19, 3:45 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
345 PM CDT FRI AUG 19 2011

KSZ043-044-062-063-077-192130-
FINNEY-GRAY-KEARNY-LANE-SCOTT-
345 PM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY...
NORTHWESTERN FINNEY...NORTHWESTERN GRAY...SCOTT AND SOUTHWESTERN LANE
COUNTIES...

AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIENTHAL TO
GARDEN CITY...MOVING NORTHEAST AT 15 MPH.

WINDS AROUND 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3865 10102 3818 10039 3782 10092 3791 10111
      3858 10114
TIME...MOT...LOC 2045Z 232DEG 13KT 3841 10123 3796 10082

SUGDEN
Local storm report, Aug 19, 3:48 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
348 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     5 N HOLCOMB             38.06N 100.99W
08/19/2011  E60.00 MPH       FINNEY             KS   PUBLIC

&&
Special weather statement, Aug 19, 4:01 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
401 PM CDT FRI AUG 19 2011

KSZ043-044-062-063-076-077-086-087-192200-
FINNEY-GRAY-HASKELL-KEARNY-LANE-MEADE-SCOTT-SEWARD-
401 PM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRAY...MEADE...
NORTHEASTERN HASKELL...NORTHEASTERN KEARNY...NORTHEASTERN SEWARD...
SCOTT AND WESTERN LANE COUNTIES...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEOTI TO
FORGAN...MOVING NORTHEAST AT 15 MPH.

WINDS AROUND 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3827 10138 3827 10113 3871 10113 3870 10069
      3700 10009 3699 10056
TIME...MOT...LOC 2100Z 218DEG 15KT 3841 10136 3706 10049

SUGDEN
Special weather statement, Aug 19, 4:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
459 PM CDT FRI AUG 19 2011

KSZ030-192300-
TREGO-
459 PM CDT FRI AUG 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TREGO CENTER...MOVING NORTH AT 20 MPH.

WINDS AROUND 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3883 9986 3890 10016 3913 10015 3914 10000
      3914 9971
TIME...MOT...LOC 2158Z 196DEG 17KT 3894 9994

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:51 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Morton, Seward, Stanton, Stevens39 min
Aug 19, 3:12 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny48 min
Aug 19, 3:31 PM CDTSpecial Weather StatementDDCGrant, Haskell, Kearny, Meade, Seward59 min
Aug 19, 3:45 PM CDTSpecial Weather StatementDDCFinney, Scott45 min
Aug 19, 4:01 PM CDTSpecial Weather StatementDDCFinney, Gray, Haskell, Meade, Scott59 min
Aug 19, 4:59 PM CDTSpecial Weather StatementDDCTrego61 min
Aug 19, 6:32 PM CDTSevere Thunderstorm WarningDDCEllis, Trego58 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.